# PROGRAMME FOR PRESENTATIONS, EVA London, HYBRID MODE, 08-12 July 2024 5-Day Conference with 20 minutes per speaker (20 minutes per session)

## Monday, 08th July 2024

-				_	

	Start					
Talk No.	Time	End Time	E/Chair	Author(s)	Topic	Notes
	Greet from 9.30am			In person SYMPOSIUM	Chairs: Tula Giannini & Jonathan Bowen	Coffee for 'In person' Attendees. Zoom from 9.45am for Online Attendees
INTRO	10.00am	10.10am	INTRO	Graham Diprose Jonathan Bowen Tula Giannini	CONFERENCE INTRODUCTION & SYMPOSIUM Two Springer Book Launches	IN PERSON
S1	10.10am	10.50am	Paper 0946 SYM 01	Catherine Mason	A Quest for Creative Collaboration: George Mallen and members of the early Computer Arts Society	Independent, UK IN PERSON
S2	10.50am	11.30am	Paper 0946 SYM 02	Ann Borda	Serious Games Embracing Activism and AI: A transformative shift	The Alan Turing Institute, London, UK IN PERSON
				20 Minute BREAK		
	11.30am	11.50noon		Tea and Coffee	Chair: TBA  The Intersection of Arts and	Pratt Institute, New
S3	11.50am	12.30pm	Paper 0946 SYM SYM 03	Tula Giannini	Computational Culture: Tangible and digital realms	York, USA. IN PERSON
S4	12.30pm & 12.50pm	12.50pm & 13.10pm	Full Paper 9200 SYM 04	Nick Lambert & Sean Clark	Computer Arts Society: Charting present to future & The EVA London Conference Archive	Computer Arts Society IN PERSON
BREAK	13.10pm	13.50pm		40 Minute LUNCH BREAK	Chair: TBA	
	MAIN TOPIC	If any		IN PERSON SESSION		
P1	13.50pm	14.10pm	Full Paper 3237	Giuliano Gaia et al.	Ethical AI and Museums: Challenges and New Directions	IN PERSON
P2	14.10pm	14.30pm	Full Paper 3404	Susan Hazan	What is new in AI – more of the same or an AGI breakthrough?	IN PERSON
P3	14.30pm	14.50pm	Full Paper 1515	Carl Hayden-Smith	Holotechnica: Exploring the Nexus of Altered States and Altered Traits:	IN PERSON
	·	·	Full Paper 8075+ Demo Into	,	Movement Matters: Embodied	IN PERSON
P4	14.50pm	15.10pm	Break	Leslie Deere	Expression in VR	INTERSON
BREAK	15.10pm	15.30pm	Demo	20 Minute BREAK	Chair: TBA	
P5	15.30pm	15.50pm	Was Short Paper 9250	Najam-Ul Assar	Ethical Framework and Concerns surrounding the Digitization of Indigenous Peoples' Heritage	IN PERSON
P6	15.50pm	16.10pm	Full Paper 7746	Oliver Gingrich, Daniel Hignell-Tully, Claire Grant, Alain Renaud and Dominik Havsteen- Franklin	KIMA: NOISE MAP - Participatory Online Art on the effect of Noise on Health	HYBRID SESSION
P7	16.10pm	16.30pm	Pres Only Was Full Paper 6471	Gillian Rhodes and Najam Ul-Assar	Mapping the Digital Arts Industry in Pakistan	IN PERSON
P8	11.20pm	11.40am	Full Paper 1105 Full Paper	Dominik Lengyel and Catherine Toulouse	The Challenges of a Tactile Model with Scientific Uncertainty	HYBRID SESSION
P9	16.50pm	17.10pm	2660 & Demo into Break	Bahman Fakouri and Megan Smith	Walking in the Cold: Al-Generated Depictions of Warming Permafrost	HYBRID SESSION or IN PERSON
	17.10pm	17.15pm	DAY CLOSE	Graham Diprose	CHAIR'S CLOSING WORDS Invite to Book Launch	IN PERSON
BREAK	17.15pm	18.00pm	Demo	45 Minute BREAK	Chairs: Nick Lambert Graham Diprose	
EVE	18.00pm	20.30pm		SOCIAL EVENT 1. Helen Desmond Terrence Masson Moshe Caine Dominik Lengyel & Other Chapter Authors	TWO Book Launch:(1) Handbook of Arts and Computational Culture: Real and Virtual Worlds Creative Simulations: George Mallen and the Early Computer	HYBRID SESSION
P10	19.00pm	19.20pm	Full Paper 0027	Catherine Mason  Jonathan Bowen and Jack Copeland	Arts Society Turing, Warhol, and Monroe: Development of The Turing Guide cover	IN PERSON HYBRID SESSION
	19.20pm	20.30pm			Refreshments and Reception	

Talk No.	Start Time	End Time	E/Chair	Author(s)	Topic	Notes
			,		- 7	Coffee for 'In person'
	Greet from					Attendees. Zoom from 9.45am for Online
	9.30am			Malanaa Fina Lana	China Session	Attendees
	10.00am	10.15am	INTRO	Welcome, Fire, Loos, etc. In person, No AV	China Sessior Welcome Jonathar	
				•		UK BCS & Guangdong
P11	10.15am		Full Paper 5641	Sean Clark & Yi Ji	3 China Speakers & 2 UK	University of Technology
111	HYBRID		3041	Scarr clark & 1131	3 cilila Speakers & 2 ok	UK BCS & Guangdong
P11	WITH CHINA		Full Paper 5641	LIV 9 China Speakers	"UK-China Collaborations in Art Education".	University of Technology
FII	CHINA		3041	UK & China Speakers	Education .	UK BCS & Guangdong
D4.4	1 Hour	44.45	Full Paper 5641	Carac Claula B VC II	China Danal and ORA	University of
P11	1 Hour	11.15am	5641	Sean Clark & Yi Ji 15 Minute BREAK	China Panel and Q&A  China Session	Technology
BREAK	11.15am	11.30am		Tea and Coffee	Chair: TBA	
				Minliang Bai, Congxiao	Research on the Interactive	
				Sang, Tingting Wei, Yi	Learning Mode of Intangible	HYBRID UK BCS &
P12	11.30am	11.50am	Full Paper 6095	Ji, Sean Clark and Xiuhong Li	Cultural Heritage Interactive Video Based on Digital Narrative Theory	Guangdong University of Technology
	11.000	11.500	0033	Auditorig El	based on bigital Harrative meory	or realisticing,
					Evaluating the Impact of Artificial	ONLINE Nanyang Technological
					Intelligence Generative	University & University
			Full Bassas	Zhana Mana Miaalin	Technologies on Representations	of Auckland Hong
P13	11.50am	12.10pm	Full Paper 9322	Zheng Wang, Xiaolin Zhang and Ze Gao	and Artistic Creation in Women's Books (Nüshu)	Kong Polytechnic University
				<u> </u>	( 12 1)	
						ONLINE Peking
					The Depth and Complexity of	University Shandong
				Mengyao Guo, Yuan	Traditional Painting Versus Al- Generated Art: A Comparative	University Harbin Institute of Technology
			Full Paper	Zhuang, Feng Gao and	Analysis Using Van Eyck's Arnolfini	(Shenzhen) Hong Kong
P14	12.10pm	12.30pm	4955	Ze Gao	Portrait	Polytechnic University
			Full Paper		Landscape Seeing: An immersive stylistic visualisation of 3D scans of	ONLINE City University of Hong
P15	12.30pm	12.50pm	6871	Hin Nam Fong	Nam Cheong Park	Kong
BREAK	12.50pm	13.40pm		50 Minute LUNCH BREAK	China Sessior Chair: TBA	13
				Racelar Ho, Sarah	Subverting Syntax: Experimental	HYBRID In Person BCS (York Uni Canada) &
			Full Paper	Vollmer, Xiaolong	Narratives from the Post-Lingnan	Guangxi Normal
P16	13.40pm	14.00pm	8532	Zheng	School of Painting  ABOUT Figurative arts with	University, China
					cognitive science and robotics	
Keynote 1	14.00pm	14.40pm	KEYNOTE	David Hanson	engineering	Hanson Robotics
				Shupeng Chen, Huan	Indoor Tourist and Digital Scenery:	IN PERSON OR HYBRID
D17	14 40000	1F 00mm	Short	Fan, Jonathan	Rethinking the Chengdu	BCS & Sichuan University, China
P17	14.40pm	15.00pm	Paper 3398	Bowen	Immersive Art Gallery The Status and Challenges of	IN PERSON OR
P18	15 00000	1F 20mm	Full Paper 6942	V:7b	Online Exhibitions in Art Museums in China - Based on Interviews	ONLINE Dundee
BREAK	15.00pm 15.20pm	15.20pm 15.40pm	0942	Xiaoyue Zhang 20 Minute BREAK	China Session 4 Ch	University Scotland air: TBA
						IN PERSON School of Creative Media, City
						University of Hong
			5 11 5	511 5 1 1	Eternalising a Unique Construction	Kong, Nanyang
P19	15.40pm	16.00pm	Full Paper 7636	Elke Reinhuber, Benjamin Seide	in VR: Shek Kip Mei Park fountain in Hong Kong	Technological University
					From Ink to Pixels: A study on the	
			Full Paper		fusion of traditional Chinese landscape painting and digital	ONLINE University of
P20	16.00pm	16.20pm	8970 Snort	Mingyong Cheng	media art	California San Diego
			Paper	Ashley Wong	A Networked Live Motion Capture	University of Hong
P21	16.20pm	16.50pm	9445 & Full Paper	Andrew Crowe	Performance Between Hong Kong	Kong & MetaObjects
			8970 &		Domy Reverie: A Journey	
555	46.50	47.40	Demo in	Mingyong Cheng &	Through Real and AI-Generated	ONLINE University of
P22	16.50pm	17.10pm	break	Zetao Yu CHAIR'S CLOSING	Realities	California San Diego
	17.10pm	17.15 pm	DAY CLOSE	WORDS	Invite to Evening Event	
BREAK	17.20pm	18.00pm	Demo	40 Minute BREAK		
						HYBRID SESSION
			SOCIAL	EVA International	Chaire: Intro Torn: Trialiatt	Hosted by Prof. Yi JI
	18.00pm	20.30pm	SOCIAL EVENT 2	"Chinese Cultural Evening" Sean C & Yi Ji	Chairs: Intro Terry Trickett Event : Sean Clarke & Yi Ji	Guangdong University of Technology

## Wednesday, 10th July 2024

	Start					
Talk No.	Time	End Time E/Chair Author(s) Topic		Topic	Notes	
						Coffee for 'In person' Attendees. Zoom from
	Greet from					9.45am for Online
	9.30am					Attendees
				Welcome, Fire, Loos,		
	09.50am	10.00am	INTRO	etc. In person, No AV	Chair: TBA Ruskin, Millais, and the Aclands:	
			Full Paper		The colourful story of a painting,	
P23	10.00am	10.20am	8691	Jonathan Bowen	from oils to pixels	IN PERSON
			Full Damas		Undowstonding our volationship to	
P24	10.20am	10.40am	Full Paper 3653	Kenneth Feinstein	Understanding our relationship to the Other in the car park image	IN PERSON
	201200111	201100	Short 8454	iteliiretii i eiisteiii	the other in the our park intage	
			& Demo in			
P25	10.40am	11.00am	break	Andy Lomas  20 Minute BREAK	Twitchy Cells	IN PERSON
BREAK	11.00am	11.20am	Demo	Tea and Coffee	Chair: TBA	
			Short			
<b>D</b> 2.6			Paper			
P26	11.20am	11.40am 12.00	4274 Full Paper	Mary-Joyce Arekion	Emerging Trends in Online learning The Allure of Immersive	ONLINE
P27	11.40am	Noon	1105	Caitríona McAllister	Technologies	IN PERSON
					Ŭ	
	12.00		Full Paper	Lindsay MacDonald	Looking at Wilson's Paintings of	
P28	Noon	12.20pm	3123	and Elizabeth Watkins	the Antarctic  ABOUT: World making potential of	IN PERSON
					participatory science & technology	
Keynote 2	12.20pm	1.00pm	Keynote	Erinma Ochu	subcultures	Uni of West of England
				40 Minute LUNCH		
BREAK	1.00pm	13.40pm		BREAK	Chair: TBA  Hyperhumanism in the Age of	
			Full Paper	Carl Hayden Smith and	,,	
P29	13.40pm	14.00pm	3797	Filip Lundstrom	Human Identity and Creativity	IN PERSON
			Short		A Sign in Space: the challenges of	
P30	14.00pm	14.20pm	Paper 8059	Daniela de Paulis	interpreting a potential extraterrestrial message	ONLINE
130	14.00pm	14.20pm	0033	Raffaella Folgieri,	CACIACTICSCHAFTICSSAGC	ONLINE
				Annalisa Banzi, Maria	Can Brain computer interface	
			Charat	Elide Vanutelli,	predict change in anxiety during	
P31	14.20pm	14 40pm	Short Paper 1925	Vincenza Ferrara and Claudio Lucchiari	an art experience? Preliminary data from the ASBA project	IN PERSON
131	14.20pm	14 40pm	SHOLL		data from the ASBA project	INTERSON
			Paper 4050 + Demo		Pose detection and gamification of	
P32	14.40pm	15.00pm	into break	Gaetan Boisson	learning: the Gamified Gamelan	IN PERSON
			Demo			
BREAK	15.00pm	15.20pm	Demo	20 Minute BREAK	Chair: TBA	
			Full Paper		Software on the Spotlight and its	
P33	15.20pm	15.40pm	8697	Marta Pérez Campos	Eventual Cloistering	ONLINE
			Short		Immersive teaching material of architectural memory in Mexico	
P34	15.40pm	16.00pm	Paper 0398	Otniel López Altamirar	· ·	IN PERSON
	•			Maureen Kendal,		
BS-	46.00	46.33	Full Paper	Jacob Deakin and	5 11 11 11 11 11 11 11	W. B5555
P35	16.00pm	16.20pm	1817 Full Paper	Caitriona McAllister	Dolls House - Art Installation Immersive Al-Driven Language	IN PERSON
			& Demo		Learning: animating languages	
P36	16.20pm	16.50pm	6753	Karoline Winzer	through gamified encounters	IN PERSON
			Full Paper		Control of the Contro	IN PERSON School of
			8970 & Demo in		Capturing Hong Kong's overlooked "Concrete Sculptures" in all	Creative Media, City University of Hong
P37	16.50pm	17.10pm	Break	Elke Reinhuber	dimensions	Kong
BREAK	17.10pm	18.00pm	Demo	50 Minute BREAK		
				Lumen Prize Evening		
	18.00pm	20.30pm	SOCIAL EVENT 3	"Where are they now ?" Working title	BCS Eventbrite Bookable	HYBRID
	10.00hiii	20.30pm	LVLIVI 3	: WORKING THE	DC2 EVELIDATE DOUKADIE	טואסזוו

Talk No.	Start Time	End Time	E/Chair	Author(s)	Tonis	Notes
Talk No.	Time	Ena Time	E/Chair	Author(s)	Topic	Coffee for 'In person'
	Greet from 9.30am				Chair:	Attendees. Zoom from 9.45am for Online Attendees
	09.50am	10.00am	INTRO	Welcome, Fire, Loos, etc. In person, No AV	Chair:	
P38	10.00am	10.20am	Short Paper 3760	Sean Clark	Leicester Computer Art Pioneers	HYBRID
P39	10.20am	10.40am	Full Paper 9258	Brian Reffin Smith	Professional fouls in computer art: from magneto-kinetic anti-aliasing to persuading AI to lie for art	IN PERSON
P40	10.40am	11.00am	Short Paper 8741	Nick Lambert	Generative AI and the Death of Computer Art	IN PERSON
BREAK	11.00am	11.20am		20 Minute BREAK Tea and Coffee		
P41	11.20pm	11.40am	Full Paper 1524	Anna Shvets and Anthony Trzepizur	Combining a Time-Distributed Data Generator with the Niagara Particle System: Transforming 2D Audio-Visual Artwork into Interactive VR Experience.	IN PERSON
P42	11.40am	12.00 Noon	Full Paper 7746	Oliver Gingrich, Daniel Hignell-Tully, Claire Grant, Alain Renaud and Dominik Havsteen Franklin	KIMA: NOISE MAP - Participatory Online Art on the effect of Noise on Health	HYBRID
P43	12.00 Noon	12.20pm	RW Extra	Sarah Selby	Challenging Public Perception of Artificial Intelligence Through Crowdsourced Chess	IN PERSON
Keynote 3	12.20pm	1.00pm	Keynote	Tom Middleton 50 Minute LUNCH	ABOUT: Audio Therapeutics - The Evolution of Sound as Medicine Note these sessiona are Parallel	Co-Founder White Mirror Consultancy
BREAK	1.00pm	13.50pm		BREAK	with RW Chair TBA	Split Rooms
P44	13.50pm	14.10pm	Full Paper 1284	Carinna Parraman, Tracy Hill, Matt Smith, Mike White, Laura Clarke and Alicia Paz	Translation in Transition: The Cabinet of Curiosities	IN PERSON
			Full Paper		Technoetic Magick: Explorations of the Uncanny Double as a Noetic and Magickal System through the Complementary Lenses of Al	
P45	14.10pm	14.30pm	6173	Lila Moore	Image Generation and AR	IN PERSON
P46	14.30pm	14.50pm	Paper 4413	Pieter Steyaert and Diego Maranan	ARTIFEX: Exoplanet Atmosphere Visualisation.	IN PERSON
P47	14.50pm	15.10pm	Full Paper 4296 & Demo in break	Marilene Oliver and Scott Smallwood	Your Data Body	IN PERSON
BREAK	15.10pm	15.30pm	Demo	20 min Break Gretchen Andrew,	Chair: TBA The Artistic Tension: Face Tuning,	
P48	15.30pm	15.50pm	Full Paper 5194	María Peguero and Amelie Schlaeffer	Algorithms, and the Wild Era of Self-Perception	IN PERSON
P49	15.50pm	16.10pm	Full Paper 2548	Sofia Ponte	Net Art: the Missing per cent at Traditional Museums of Art in Portugal	IN PERSON
P50	16.10pm	16.40pm	Full Paper 4296 & Demo 30 min	Ilze Briede	immersive cross-disciplinary collaborative performance that combines biophysical data, generative patterns and	ONLINE York Uni Canada
P51	16.40pm	17.10pm	Paper 1888 & Demo into Break	Batuhan Bintas	Cyber Mushroom	IN PERSON
	17.10pm	17.40pm	Online Pop up from NY	Terrence Masson & MFA School of Visual Arts New York	Details to follow	ONLINE SVA NY
BREAK	17.40pm 18.00pm	18.00pm 18.20pm	Demo	Research Workshop Pop Up Show Set UP Andy Brunskill-Existant	EVA Evening Event Sponsored Talk & Demo	
<u> </u>	18.00pm 18.00pm	20.30pm			riday 'Show & Tell' Pop Up Show	
					,	

#### RESEARCH WORKSHOP DAY 1 PROGRAMME TO BE ANNOUCED SHORTLY

				40 Minute LUNCH	Note these sessiona are Parallel	
BREAK	1.00pm	13.40pm		BREAK	with RW	
P44 RW01	13.50pm	14.10pm				
P45 RW02	14.10pm	14.30pm				
P46 RW03	14.30pm	14.50pm				
P46 RW04	14.50pm	15.10pm				
BREAK	15.10pm	15.30pm				
P47 RW05	15.30pm	15.50pm				
P48 RW06	15.50pm	16.10pm				
P49 RW07	16.10pm	16.30pm				
P50 RW 08	16.30pm	16.50pm				
NEW RW						
09	16.50pm	17.10pm				
			Online Pop up from	Terrence Masson & MFA School of Visual		
	17.10pm	17.40pm	NY	Arts, New York	Details to follow	ONLINE SVA NY
BREAK	17.40pm	18.00pm	Demo	Research Workshop Pop Up Show Set UP	EVA Evening Event	
	18.00pm	18.15pm		Andy Brunskill-Existant	Sponsored Talk & Demo	
	18.00pm	20.30pm		RW Delegates Thur & F	riday 'Show & Tell' Pop Up Show	
				EVA Evening Event		
				, and the second		

	Start						]			
Talk No.	Time	End Time	E/Chair	Organizers	Topic	Notes			1	
	09.50am	10.00am	INTRO	WORKSHOPS AND NETWORKING DAY	Workshop Chair: Carl Smith Chair: TBA	Coffee for 'In person' Attendees from 9.45am	PARALLEI	_ SESSION		
			Full Paper	Oliver Gingrich, Julie Watkins, Ryan Flynn, Dev Saxena and	Shape Theory in Pedagogy &		Works Susan Haz	shop 1 an – 7634		
P52	10.00am	10.20am	8717 Full Paper	Tom J Lum	Practice  A Technological Approach To Well-	HYBRID		Workshop		
P53	10.20am	10.40am	6356	Gavin Lawson	Being In The Music Industry.  Performing the City in Cine VR: A	IN PERSON		oosal		
P54	10.40am	11.00am	Full Paper 6485 & Demo in Break	Ella Raidel, Benjamin Seide and Ross Adrian Williams	collaborative spatial practice investigating the urban space of Singapore through performative acts.	IN PERSON	Bring Your Own Device (BYOD)			
BREAK	11.00am	11.20am			Chair TBA					
P55	11.20pm	11.40am	Short paper 9855	Carla Capeto	Theatre and AI: looking ethical undertones in artistic practice	IN PERSON	Works	shop 2		
P56	11.40am	12.00 Noon	Short Paper 7833	Marianne Markowski, Marco Gagliardi and	A place to tinker and transform: our vision for the XR lab for health, well-being and education	IN PERSON	Carl Haydei	n Smith and		
	12.00		Short	Joh Weiner	Curves and Reverbs: A Wearable- to-Sound Participatory			ndstrom		
P57	Noon	12.20pm	Paper 7451	Mona Hedayati	Performance	IN PERSON	Technology	Anonymous		EL SESSION
KEYNOTE	12.20pm	1.00pm	Keynote 4	Katherine Green	ABOUT Social Documentary Photography and her Work and Community Based Projects	IN PERSON	Keynote 5 12.20pm	12.40pm	Roderick Kennedy, Kim Nevelsteen, Joel Dietz Carlos Zapata-	Interdimensional Mapping
							Keynote 6 12.40pm	1.00pm	Carratala, Joel Dietz	HyperMuse
BREAK	1.00pm	13.40pm			Note these sessions are Parallel wit	h RW				
			Full Paper	Xavier Aure Calvet, Chatrapathi Akula and	Revisiting Paintings: Automated 2.5D capture for large planar			·		•
P58	1.00pm 13.40pm 14.00pm	13.40pm 14.00pm		Xavier Aure Calvet, Chatrapathi Akula and Kyle Hirani	Revisiting Paintings: Automated	IN PERSON		·		
P58	13.40pm	14.00pm	Full Paper 2622 Short	Xavier Aure Calvet, Chatrapathi Akula and Kyle Hirani Jon Malis Stuart Smith	Revisiting Paintings: Automated 2.5D capture for large planar artworks The Grotesque Hand and Other Stories – Using Al As A Creative	IN PERSON		·		
P58 P59 P60	13.40pm 14.00pm 14.20pm	14.00pm 14.20pm 14.40pm	Full Paper 2622 Short Paper 5319	Xavier Aure Calvet, Chatrapathi Akula and Kyle Hirani  Jon Malis  Stuart Smith  Margherita Bergamo Meneghini, John Desnoyers-Stewart, Daniel González- Franco and Veronica Boniotti	Revisiting Paintings: Automated 2.5D capture for large planar artworks The Grotesque Hand and Other Stories – Using AI As A Creative Collaborator The Role of "Accidents" in My Digital Art  Eve 3.0: stories of our extreme selves	IN PERSON  IN PERSON  ONLINE  University of				
P58 P59 P60	13.40pm 14.00pm 14.20pm	14.00pm 14.20pm 14.40pm	Full Paper 2622 Short Paper 5319 Demo 8661 Full Paper 3324 & Demo in	Xavier Aure Calvet, Chatrapathi Akula and Kyle Hirani  Jon Malis  Stuart Smith Margherita Bergamo Meneghini, John Desnoyers-Stewart, Daniel González- Franco and Veronica Boniotti 20 min Break	Revisiting Paintings: Automated 2.5D capture for large planar artworks The Grotesque Hand and Other Stories – Using AI As A Creative Collaborator The Role of "Accidents" in My Digital Art	IN PERSON  IN PERSON  ONLINE  University of  Massachusetts Lowell				
P58 P59 P60	13.40pm 14.00pm 14.20pm	14.00pm 14.20pm 14.40pm	Full Paper 2622 Short Paper 5319 Demo 8661 Full Paper 3324 & Demo in Break	Xavier Aure Calvet, Chatrapathi Akula and Kyle Hirani  Jon Malis  Stuart Smith  Margherita Bergamo Meneghini, John Desnoyers-Stewart, Daniel González- Franco and Veronica Boniotti	Revisiting Paintings: Automated 2.5D capture for large planar artworks The Grotesque Hand and Other Stories – Using AI As A Creative Collaborator The Role of "Accidents" in My Digital Art  Eve 3.0: stories of our extreme selves	IN PERSON  IN PERSON  ONLINE  University of  Massachusetts Lowell				
P59 P60 P61 BREAK	13.40pm 14.00pm 14.20pm 14.40pm 15.00pm	14.00pm 14.20pm 14.40pm 15.00pm	Full Paper 2622 Short Paper 5319 Demo 8661 Full Paper 3324 & Demo in Break DEMO	Xavier Aure Calvet, Chatrapathi Akula and Kyle Hirani  Jon Malis  Stuart Smith  Margherita Bergamo Meneghini, John Desnoyers-Stewart, Daniel González- Franco and Veronica Boniotti  20 min Break Cristina Portugal, Márcio Guimarães, Brendel Norato, Dandara Dourado and Felipe Alram	Revisiting Paintings: Automated 2.5D capture for large planar artworks The Grotesque Hand and Other Stories – Using AI As A Creative Collaborator The Role of "Accidents" in My Digital Art  Eve 3.0: stories of our extreme selves Chair: TBA  Billingual Visual Narratives Design:	IN PERSON  ONLINE University of Massachusetts Lowell  IN PERSON OR HYBRID  ONLINE				
P58 P59 P60 P61 BREAK P62	13.40pm 14.00pm 14.20pm 15.00pm 15.20pm	14.00pm 14.20pm 14.40pm 15.00pm 15.20pm 16.00pm	Full Paper 2622  Short Paper 5319  Demo 8661  Full Paper 3324 & Demo in Break  DEMO  Full Paper 9134  Short Paper 9134  Full Paper 9134  Short Paper 0986	Xavier Aure Calvet, Chatrapathi Akula and Kyle Hirani  Jon Malis  Stuart Smith Margherita Bergamo Meneghini, John Desnoyers-Stewart, Daniel González- Franco and Veronica Boniotti  20 min Break Cristina Portugal, Márcio Guimarães, Brendel Norato, Dandara Dourado and Felipe Alram  Richard Carter  Grace Grothaus, Kieran Maraj, Joel Ong	Revisiting Paintings: Automated 2.5D capture for large planar artworks The Grotesque Hand and Other Stories – Using AI As A Creative Collaborator The Role of "Accidents" in My Digital Art  Eve 3.0: stories of our extreme selves Chair: TBA  Billingual Visual Narratives Design: exploring the creative process  Aeolian AI: Generative art and environmental computing  Celestial Objects and Aeriform Masses: visualization of RSOnar	IN PERSON  IN PERSON  ONLINE University of Massachusetts Lowell  IN PERSON OR HYBRID  ONLINE Brazil  ONLINE York Uni UK				
P58 P59 P60 P61 BREAK	13.40pm 14.00pm 14.20pm 15.00pm	14.00pm 14.20pm 14.40pm 15.00pm 15.20pm	Full Paper 2622 Short Paper 5319 Demo 8661 Full Paper 3324 & Demo in Break DEMO Full Paper 9134 Short Paper 0986 Full Paper 4715 Full Paper 4715 Full Paper	Xavier Aure Calvet, Chatrapathi Akula and Kyle Hirani  Jon Malis  Stuart Smith Margherita Bergamo Meneghini, John Desnoyers-Stewart, Daniel González- Franco and Veronica Boniotti  20 min Break Cristina Portugal, Márcio Guimarães, Brendel Norato, Dandara Dourado and Felipe Alram  Richard Carter  Grace Grothaus,	Revisiting Paintings: Automated 2.5D capture for large planar artworks The Grotesque Hand and Other Stories – Using AI As A Creative Collaborator The Role of "Accidents" in My Digital Art  Eve 3.0: stories of our extreme selves Chair: TBA  Billingual Visual Narratives Design: exploring the creative process  Aeolian AI: Generative art and environmental computing  Celestial Objects and Aeriform Masses: visualization of RSOnar data  Imaginatrix - Impact of technology	IN PERSON  ONLINE University of Massachusetts Lowell  IN PERSON OR HYBRID  ONLINE Brazil  ONLINE York Uni UK				
P58 P59 P60 P61 BREAK P62	13.40pm 14.00pm 14.20pm 14.20pm 15.00pm 15.20pm	14.20pm 14.20pm 14.40pm 15.00pm 15.20pm 16.20pm	Full Paper 3324 & Demo in Break DEMO Full Paper 9134 Short Paper 9134 Full Paper 9134 Full Paper 9134 Short Paper 0986 Full Paper 4715	Xavier Aure Calvet, Chatrapathi Akula and Kyle Hirani  Jon Malis  Stuart Smith  Margherita Bergamo Meneghini, John Desnoyers-Stewart, Daniel González- Franco and Veronica Boniotti  20 min Break Cristina Portugal, Márcio Guimarães, Brendel Norato, Dandara Dourado and Felipe Alram  Richard Carter  Grace Grothaus, Kieran Maraj, Joel Ong and. Regina Lee	Revisiting Paintings: Automated 2.5D capture for large planar artworks The Grotesque Hand and Other Stories – Using AI As A Creative Collaborator The Role of "Accidents" in My Digital Art  Eve 3.0: stories of our extreme selves Chair: TBA  Billingual Visual Narratives Design: exploring the creative process  Aeolian AI: Generative art and environmental computing  Celestial Objects and Aeriform Masses: visualization of RSOnar data  Imaginatrix - Impact of technology on the developping minds of young adults	IN PERSON  IN PERSON  ONLINE University of Massachusetts Lowell  IN PERSON OR HYBRID  ONLINE Brazil  ONLINE York Uni UK				
P58 P59 P60 P61 BREAK P62 P63	13.40pm 14.00pm 14.20pm 14.20pm 15.00pm 15.20pm	14.00pm 14.20pm 14.20pm 15.00pm 15.20pm 16.00pm	Full Paper 2622 Short Paper 5319 Demo 8661 Full Paper 3324 & Demo in Break DEMO Full Paper 9134 Short Paper 0986 Full Paper 4715 Full Paper 4715 Full Paper 4672 &	Xavier Aure Calvet, Chatrapathi Akula and Kyle Hirani  Jon Malis  Stuart Smith  Margherita Bergamo Meneghini, John Desnoyers-Stewart, Daniel González- Franco and Veronica Boniotti  20 min Break Cristina Portugal, Márcio Guimarães, Brendel Norato, Dandara Dourado and Felipe Alram  Richard Carter  Grace Grothaus, Kieran Maraj, Joel Ong and. Regina Lee  Batuhan Bintas	Revisiting Paintings: Automated 2.5D capture for large planar artworks The Grotesque Hand and Other Stories – Using AI As A Creative Collaborator  The Role of "Accidents" in My Digital Art  Eve 3.0: stories of our extreme selves Chair: TBA  Billingual Visual Narratives Design: exploring the creative process  Aeolian AI: Generative art and environmental computing  Celestial Objects and Aeriform Masses: visualization of RSOnar data  Imaginatrix - Impact of technology on the developping minds of	IN PERSON  ONLINE University of Massachusetts Lowell  IN PERSON OR HYBRID  ONLINE Brazil  ONLINE York Uni UK  ONLINE York Uni Canada  IN PERSON				

### RESEARCH WORKSHOP DAY 2 PROGRAMME TO BE ANNOUCED SHORTLY

BREAK	1.00pm	13.40pm				
P58 RW10	13.40pm	14.00pm				
P59 RW11	14.00pm	14.20pm				
P60 RW12	14.20pm	14 40pm				
P61 RW13	14.40pm	15.00pm				
BREAK	15.00pm	15.20pm	DEMO	20 min Break		
P62 RW14	15.20pm	15.40pm				
P63 RW15	15.40pm	16.00pm				
P64 RW16	16.00pm	16.20pm				
P65 RW17	16.20pm	16.40pm				
	16.40pm	16.50pm	RESEARC	H WORKSHOP BREAKS A		
	16.50pm	17.00pm		FINAL CONI		
BREAK	17.00pm	18.00pm		FINAL NETWORKING	AND FAREWELLS UNTIL July 2025	